Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed plantar fascillitis. Pain in left foot,hands tingle, thumbs numb. Rheumatoid arthritis negative. What s wrong?

I have had heel pain in my right foot since last October, saw my gp in december diagnosed plantar fascillitis.i have now got the same in my left foot and both ankles hurt. My hands tingle and my index finger and thumbs feel numb. My doctor had tested for rheumatoid arthritis and the tests have come back negative. He is going to send me for some nurve tests. I feel like I am gping mad. In the morning my joints feel swollen and my body aches. What could be wrong with me?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have are likely to be related to peripheral neuropathy caused by vitamin B 12 deficiency or thyroid hormone imbalance or an electrolyte imbalance. It is not related to RA.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor